Department of Mathematics

Jun Kitagawa

Picture of Jun Kitagawa

Assistant Professor

  • Ph.D., Princeton University, 2011

Office Hours
  • 11:20am-12:50pm
  • 11:20am-12:50pm
Research Interests

My main interests are in fully nonlinear elliptic PDEs, particularly those of Monge-Ampère type. These equations arise in many contexts such as optimal transport, geometric optics, and irrotational fluid flow; currently my main focus is on regularity and partial regularity properties of solutions. I am also interested in numerics for Monge-Ampère type equations.

Selected Publications
  • "Pointwise estimates and regularity in geometric optics and other Generated Jacobian Equations" (with Nestor Guillen), Comm. Pure Appl. Math., 70 (2017), pp. 1146-1220.  Open
  • "Convergence of a Newton algorithm for semi-discrete optimal transport" (with Quentin Mérigot and Boris Thibert), to appear in J. Eur. Math. Soc. (JEMS).  Open
  • “Free discontinuities in optimal transport.” (with Robert McCann). Arch. Ration. Mech. Anal., 232(3):1505–1541, 2019  Open